Medical Questions > Conditions and Diseases > Digestive and Bowel Disorders Forum

Stomach pain after eating, gas, diareah that stings

User Profile
My stomach hurts after eating. I went to the doctor and they told me that it was constipation and gave me mirilax to help get it through my system. It didn't work so I went back in. They then gave me omeprazole. Those are gone now but the pain is still there when I eat, I have extreme gas, and I have diareah that stinks and has a grayish substance that floats around it.
Did you find this post helpful?
|

User Profile
replied July 1st, 2014
Stings* not stinks
|
Did you find this post helpful?

replied July 10th, 2014
try probiotics capsules.
|
Did you find this post helpful?

replied July 3rd, 2014
I am having the same symptoms and the GI docs don't always seem to have the answer, they try meds after meds just a quick tip see your primary physician and tell them what is going on and what your gi doctor is doing perhaps they can intervene, sometimes that helps there are so many test that can be done but sometimes the process is slow, you need someone to help you get to the bottom of this and not be a experiment
|
Did you find this post helpful?
Must Read
Feeling constipated? Do you know how constipation is medically defined? Get the basics on this common gastrointestinal complaint here....
Are you experiencing severe or chronic constipation? Learn about causes of constipation here....
Constipation is defined differently by different people. Learn to identify signs and symptoms of constipation and know when to ask for medical help....